# SDR CA110826013

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 9,978 hours
- Engine: Pwa PT642A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Engine Oil
- Part time: 524 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, APPROX 20 MINUTES FROM DESTINATION (INBOUND) THE PILOTS NOTICED THE RT ENGINE OIL PRESSURE FLUCTUATING FROM 70-130 PSI.  THE FLIGHT WAS CONTINUED AND AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION REVEALED THE EDFP (HIGH PRESSURE) ACCESSORY DRIVE SEAL HAD POPPED OUT OF ITS CARRIER AND WAS LEAKING OIL.  APPROX 4 QTS OF OIL WERE LOST.  ALL REMAINING DRIVE SEALS WERE REPLACED ON THE ACCESSORY DRIVES ON THE BACK OF THE ENGINE, INCLUDING THE AIR CONDITIONER ONE THAT HAS A PREVIOUS SDR AGAINST IT (REF SDR 20110826012). AIRCRAFT RETURNED TO SERVICE.
